# SDR 2013FA0000519

- Difficulty date: March 19, 2013
- Submitted: September 20, 2013
- Operation: General aviation
- Aircraft: N607PA
- Make and model: Diamon DA 42
- Aircraft serial: 42AC078
- Engine: Thielt TAE1250299
- Propeller: Mtprop MTV6A
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: P87716
- Part serial: 08G454FD
- Condition: Malfunctioned
- Location: Lt Propeller
- Part time: 2,351 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPELLER GOVERNOR ACTUATOR FAILURE.  MECHANICAL JAM OF PROPELLER GOVERNOR ACTUATOR.
